# SDR MASA200601254

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,786 hours, 5,723 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5007 CLT - GLD UNSAFE CAUTION MESSAGE.  MX RESET THE SYSTEM.
